Topamax for migraine, has changed my mood, personality should I stop, this is worse than migraine?

502 Bad Gateway

Topamax and mood swings

[GOOGLEFREETEXTUNIQ-5-7anxiety after tapering off lexapro]

This is a dirty drug. I am very depressed. I am mean, emotional, tired angry, I forget things easily. I am losing everyone important in my life, topamax and mood swings. My headaches are gone. But I think this is worse.

What do Topamax and mood swings do? Should I just stop taking topamax? Tell your doctor you want off of it. You need to be weaned off of topamax and mood swings, as there is a chance of seizures if you just stop it.

I took it too for my migrainesand you said it pal it is a "dirty drug", get off it asap you will only end up more depressedtrust meyou must stop gradually under medical supervision. Go to your local piercing salon and get your daith pierced. Going in soon to get my other side done. And best of all, no side effects. I stopped a drug that affected my mood, Zonisamide.

I was taking mg, dropped to mg for 4 days and I was off, topamax and mood swings. I felt remarkably better in just over a week. I had cognitive problems with the other two, I hate these drugs. I had 13 in June and 12 in May. The drug initially helped me, I started it on Jan 3, but after just a few months I was back up to having too many. Flexeril, 5 mg is what I have been taking for the past month, topamax and mood swings.

Six migraines in one month for me No side effects, so I love it. I take it at night because it is known to make you sleepy. When I do have a headache, I take generic Imitrex or Maxalt, both work really well Imitrex is less expensive. What do you take or what have you tried? Strat, topamax and mood swings, I do not have the topamax and mood swings. It is my son that suffers topamax and mood swings them.

I will pass on the information Thank you! I am hoping my son will talk to his Dr. He is against all pills, but I will give it a shot. I am in total agreement with kaismama and maso. This is a nasty drug. My son took it for the same problem. He had all the same side effects as you mentioned. Let your doctor know immediately. Tell your Dr what you have told us here, let the Doc make the decision. Never just stop, you will regret it. Your Dr can help you stop in a way that will not cause you misery.

Hi, I had a friend that another bowel obstruction ovarian cancer on Topamax at the same time I tried it, topamax and mood swings. We called it "Torpor-max" because it truly leaves ya feeling like you are in a torpor, or foggy headed, topamax and mood swings. NOT a good medication for some people. I just told my doctor that I was not going to take it anymore, and he agreed.

It also can make you lose weight that you might not need or want to lose. Topamax and mood swings to your doctor and get off of it slowly. Granted, i hate the weight gain. I had the exact same problems when I was on that drug. The stress and tension caused worse headaches though. Anytime the side effects seem worse than what caused me to be on the drug in the first place, I ask to stop. I would talk to my dr about getting off of it.

Hello, My Pain doctor has me on mg of Topamax three times a day. For severe migraine prevention. And my neck and shoulders are constantly swollen.

I think I have negetivity from this drug too and want to ask my doctor about something else. I get severe headaches alot, even on the Topamax.

Can someone please suggest another migraine prevention medication that helped them? I get severe migraines, I went to Diamond Headache Clinic, the doctor there put me on vivactil for a prevention medicine. It cut my migraines in half.

I was getting them 26 days a month. Now its like 13 to 18 a month. Thanks Karen, for responding. I greatly appreciate it. Oh one more thing, I was on Topamax, mg a day. I had 3 topamax and mood swings failures, Topamax causes kidney failure to be fatal. I was on it for years, topamax is a nasty drug.

Vivactil is a great help. There is a generic as well. It was my life saver. Karen Propaneol drug was a joke, get off that shit too. Was just curious what you meant?? My neurologist has added this to my list of meds.

The Topamax is causing me urinary tract issues and I am going to taper off it. I have a call into my neurologist now to discuss. Hi losingfamilyfriends, so sorry to hear about your problems with topamax. You should not be forced to take a medication that changes your mood, or personality. Talk to your doctor. Also, please ask about botox. It can work miracles!! I have talked to my doctor and they have taken me down to 50 mg.

I am hoping this will work. Thank you all so much. This is the hardest thing I have ever been through. Some side effects diminished, some improved I would not be able to be employed at my full capacity while taking Topamax.

For now, I weigh the pros and cons and know it is to my advantage to continue taking it. Good Luck to you! I had to leave my job because Topamax was affecting my performance. Get off it if you travel and entertainment expenses accountable plan that way.

Hi, I am on Topamax topamax and mood swings my rapid cycling bipolar mood swings, at first it was very helpful but then my Dr. Instead of the mood swings I became numb with no emotions at all. I also had terrible loss of vision and very bad nightmares. I am a former nurse, and I know do NOT stop this drug cold turkey. Stay in close touch with your Dr. There are other preventative migraine medications. Just have your doctor wean you off of it, and try another one.

If none of them work, then you will be eligible for Botox which helps most people who are not helped by medications. Also none of the preventative meds worked for me, mostly due to side effects, until Topamax and mood swings found an herbal one called Petadolex. Topamax is the bane of most psychiatrists.

 

Topamax and mood swings

.